Conservative fixpoint functions on a graph

J.P.H.W. van den Eijnde

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationMathematics of Program Construction (Proceedings 2nd International Conference, Oxford, UK, June 29-July 2, 1992)
    EditorsR.S. Bird, C. Morgan, J. Woodcock
    Place of PublicationBerlin
    PublisherSpringer
    Pages80-99
    ISBN (Print)3-540-56625-2
    DOIs
    Publication statusPublished - 1993

    Publication series

    NameLecture Notes in Computer Science
    Volume669
    ISSN (Print)0302-9743

    Cite this

    van den Eijnde, J. P. H. W. (1993). Conservative fixpoint functions on a graph. In R. S. Bird, C. Morgan, & J. Woodcock (Eds.), Mathematics of Program Construction (Proceedings 2nd International Conference, Oxford, UK, June 29-July 2, 1992) (pp. 80-99). (Lecture Notes in Computer Science; Vol. 669). Berlin: Springer. https://doi.org/10.1007/3-540-56625-2_9